Open Access
Issue
RAIRO-Theor. Inf. Appl.
Volume 58, 2024
Article Number 14
Number of page(s) 11
DOI https://doi.org/10.1051/ita/2024011
Published online 22 April 2024
  1. A. Thue, Über unendliche Zeichenreihen. Norske Vid. Selsk. Skr. I Math-Nat. Kl. 7 (1906) 1–22. [Google Scholar]
  2. A. Thue, Über die gegenseitige Loge gleicher Teile gewisser Zeichenreihen. Norske Vid. Selsk. Skr. I Math-Nat. Kl. Chris. 1 (1912) 1–67. [Google Scholar]
  3. F. Dejean, Sur un théorème de Thue. J. Combin. Theory Ser. A 13 (1972) 90–99. [Google Scholar]
  4. J.-J. Pansiot, À propos d’une conjecture de F. Dejean sur les répétitions dans les mots. Disc. App. Math. 7 (1984) 297–311. [Google Scholar]
  5. J. Moulin Ollagnier, Proof of Dejean’s conjecture for alphabets with 5, 6, 7, 8, 9, 10 and 11 letters. Theoret. Comp. Sci. 95 (1992) 187–205. [Google Scholar]
  6. A. Carpi, On Dejean’s conjecture over large alphabets. Theoret. Comput. Sci. 385 (2007) 137–151. [Google Scholar]
  7. J. Currie and M. Mohammad-Noori, Dejean’s conjecture and Sturmian words Eur. J. Combin. 28 (2007) 876–890. [Google Scholar]
  8. J.D. Currie and N. Rampersad, A proof of Dejean’s conjecture. Math. Comput. 80 (2011) 1063–1070. [Google Scholar]
  9. M. Rao, Last cases of Dejean’s conjecture. Theoret. Comput. Sci. 412 (2011) 3010–3018. [Google Scholar]
  10. P. Erdős, Some unsolved problems. Michigan Math. J. 4 (1957) 291–300. [Google Scholar]
  11. P. Erdős, Some unsolved problems. Magyar Tud. Akad. Mat. Kutató Int. Közl. 6 (1961) 221–254. [Google Scholar]
  12. A.A. Evdokimov, Strongly asymmetric sequences generated by a finite number of symbols. Dokl. Akad. Nauk SSSR 179 (1968) 1268–1271. [Google Scholar]
  13. P.A.B. Pleasants, Non-repetitive sequences. Math. Proc. Camb. Philos. Soc. 68 (1970) 267–274. [Google Scholar]
  14. V. Keränen, Abelian squares are avoidable on 4 letters. Proc. ICALP ’92, edited by W. Kuich. Lecture Notes Comput. Sci., Springer, Berlin 623 (1992) 41–52. [Google Scholar]
  15. M. Dekking, Strongly non-repetitive sequences and progression-free sets. J. Combin. Theory Ser. A 27 (1979) 181–185. [Google Scholar]
  16. J. Cassaigne and J.D. Currie, Words strongly avoiding fractional powers. Eur. J. Combin. 20 (1999) 725–737. [Google Scholar]
  17. A.V. Samsonov and A.M. Shur, On Abelian repetition threshold. RAIRO Theor. Inform. Appl. 46 (2011) 147–163. [Google Scholar]
  18. J.D. Currie, What is the Abelian analogue of Dejean’s conjecture? Grammars and automata for string processing. Top. Comput. Math. 9 (2003) 237–242. [Google Scholar]
  19. J.D. Currie, Pattern avoidance: themes and variations. Theoret. Comput. Sci. 339 (2005) 7–18. [Google Scholar]
  20. E.A. Petrova and A.M. Shur, Abelian repetition threshold revisited, in Computer Science - Theory and Applications, CSR 2022, LNiCS, 13296. Springer (2022). [Google Scholar]
  21. G. Fici and S. Puzynina, Abelian combinatorics on words: a survey. Comput. Sci. Rev. 47 (2023) 100532. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.